# SDR HALA2009061800253

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 67,762 hours, 30,685 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Transformer
- Part number: 28VS200Y4B2
- Part serial: 01129385
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START FAULT LGT ILLUM AND EICAS MSG APU FAULT DISPLAYED.  ADDITIONAL START ATTEMPTS UNSUCCESSFUL.  PERFORMED FIM 49-11-00, REPLACED APU TRU PER BLOCK 23 OF FIG 106B AND AMM 24-32-04.   GROUND RUN OPS CHECK GOOD.  APU STARTED IN LITTLE OVER 1 MIN, (FAULT FOUND WAS A/C START CIRCUIT; MINI FLAG 34).
